# SDR UALA2011020700624

- Difficulty date: February 4, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 62,938 hours, 11,410 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 263BC1013
- Part serial: 38
- Condition: Failed
- Location: Master Battery
- Component: Battery
- Component part number: 263BA1011
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NUMEROUS EICAS STATUS MESSAGES. MAIN BATTERY CHARGE LOW.  REPLACED BATTERY AND CHARGER IAW MM.  MESSAGES CLEARED AND SYS OPS CHECKED OK.
